MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568446751A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 23rd april, 2024 getinge became aware of an issue with one of surgical lights - powerled.As it was stated, various paint chips were present on the device.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The issue involved two devices belong to the one surgical light configuration: 1) sn (b)(6), manufacturing date: 7th august 2017, udi number: (b)(4).2) sn (b)(6), manufacturing date: 11th february 2011, the unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.The correction of d1 brand name, d4 catalog # , h4 manufacture date, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain deems required.This is based on the internal evaluation.Previous d1 brand name: powerled; corrected d1 brand name: powerled tm.Previous d4 version of model # ard568330933/ard568370907; corrected d4 version of model # ard568446751a.Previous d4 catalog # ard568330933/ard568370907; corrected d4 catalog # none.Previous d4 unique identifier (udi) #: n/a; corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no; corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other; corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer; corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled.As it was stated, various paint chips were present on the device.The designated complaint unit employee confirmed based on photographic evidence the paint was chipping from fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.Root cause analysis was performed by subject matter experts at the manufacturer.As they stated, the adjacent painted surfaces are not involved by paint chipping, therefore a defect in the cleaning protocol can be excluded.The chipping of the paint is probably due to a lack of adhesion caused by an isolated preparation defect during the painting process.This case remains isolated, and this light product range is discontinued.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19189293
Report Number9710055-2024-00296
Device Sequence Number7658339
Product Code FSY
UDI-Device Identifier03700712401955
UDI-Public(01)03700712401955
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568446751A
Device Catalogue NumberARD568330933/ARD568370907
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown